Archives of Dermatology · 1981 · 28 citations · 8 references
MedicineDermatologyPathologyAutoimmunityDermatopathologyImmunopathologyAutoantibodiesAutoimmune Blistering DiseasesAutoimmune Skin DiseasesDrug-induced Skin ReactionsImmunopathology Of SkinInflammatory DermatosesAutoimmune Blistering DermatosesAutoimmune Subepidermal Blistering DiseasesBullous DermatosesC3 Complement LevelsD-penicillamine TherapyDrug-induced Bullous DermatosisIntraepidermal Blistering DisordersPenicillamine Therapy
Penicillamine-induced pemphigus is an uncommon but well-recognized phenomenon. It has been generally believed to be a benign disease responding to withdrawal of the drug or to treatment with a short course of oral steroids. In the hope that it will increase awareness of the potential severity of this disease, we report herein a case of penicillamine-induced pemphigus foliaceus with fatal termination.
8
Pemphigus foliaceus induced by penicillamine.
R.A. Marsden, R I Vanhegan, Michael Walshe et al. · BMJ · 1976 · 118 citations · Full text
Pemphigus Vulgaris Following D-Penicillamine
E From, Poul Frederiksen · Dermatologica · 2009 · 46 citations
Medicine, Dermatology, Pathology +10
Herpetiform pemphigus induced by penicillamine
R.A. Marsden, R.P.R. DAWBER, P R Millard et al. · British Journal of Dermatology · 1977 · 42 citations
Medicine, Dermatology, Immunology +13
Pemphigus-like syndrome induced by D-penicillamine
Sydney Tan, N.R. Rowell · British Journal of Dermatology · 1976 · 35 citations